# SDR 2004FA0000708

- Difficulty date: August 27, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: N4295N
- Make and model: Piper PA-28-161
- Aircraft serial: 288316051
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CL4P10N
- Part serial: H5316G
- Condition: Broken
- Location: Engine
- Part time: 55 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT ENGINE STARTED RUNNING ROUGH AND WOULD ONLY DEVELOP 1800 RPM.  PILOT LANDED WITHOUT INCIDENT.  UPON INSPECTION FOUND NR 3 CYLINER ROCKER SHAFT BOSS BROKEN AND SHAFT AND ROCKERS LAYING LOOSE IN THE ROCKER BOX COVER.  THE PUSH RODS WERE STRAIGHT AND THE VALVES WERE NOT STUCK.  (M)
